On the p-rank of the adjacency matrices of strongly regular graphs

A.E. Brouwer, C.A. Eijl, van

Research output: Contribution to journalArticleAcademicpeer-review

62 Citations (Scopus)
1 Downloads (Pure)

Abstract

Let Fp , the finite field with p elements) of the matrices M = aA + bJ + cI for integral a, b, c. This note is based on van Eijl [8].
Original languageEnglish
Pages (from-to)329-346
Number of pages18
JournalJournal of Algebraic Combinatorics
Volume1
Issue number4
DOIs
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'On the p-rank of the adjacency matrices of strongly regular graphs'. Together they form a unique fingerprint.

Cite this